The body only needs a less amount of vitamins and minerals every day, which is usually fulfilled by a balanced diet. But if your body does not get enough vitamins from the food, you can take multivitamin preparations as dietary supplements. Vitamin supplements are available in tablets, capsules, powder, and injectable form.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I have just got my basic blood check done. I am worried about the report, especially the following points. Cholesterol levels, vitamin D deficiency, excess uric acid, platelet, monocytes and basophils. I would like to know whether all these symptoms together are pointing to something else... Read Full »
Answer: Hi, Welcome to icliniq.com. You have increased uric acid and increased cholesterol, which are just above borderline. You can reduce that by proper diet control. I would suggest you to kindly avoid the following. Sugar, jaggery, all forms of sugar such as sweets, cakes, biscuits, wafers, chocolates, ... Read Full »
Query: Hi doctor, I am 24 years old. I am suffering from a neurological disease and due to this I am getting weak day by day. My toes are gone almost numb since last two years and the same things are now happening with the upper limbs. I had this disease from childhood, but in a progressive state. So, wit... Read Full »
Answer: Hi, Welcome to icliniq.com. I am here to help you. First and foremost, I would like to congratulate you for your excellent narration and detailed documentation of the prescriptions and reports (attachment removed to protect patient identity), which has enabled me to have a good understanding. I und... Read Full »
Query: Hi doctor, Before a week, I began having twitches and tingling in both legs from the knee down. For some time now, probably 6 months or more, I also began feeling that my legs were heavy and just general weakness all over, not really muscle weakness. I am also a gastric bypass patient and have a his... Read Full »
Answer: Hi, Welcome to icliniq.com. Vitamin B12 deficiency can cause subacute combined degeneration of the cord. So, the treatment is daily Vitamin B12 or Vitamin B complex supplementation for 12 weeks. Your vitamin D levels are also low. The treatment is Vitamin D capsules 60000 IU every Sunday for 12 ... Read Full »